# SDR AALA20170130018

- Difficulty date: January 30, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 24,983 hours, 9,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: 111A7202
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CENTER WING SUPPORT BEAM IS WORN AT RIGHT HAND HIGH PRESSURE PNEUMATIC GROUND AIR DOOR OUTBOARD LATCH LANDING. REPAIRED BEAM PER EA 266876.
